MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Entrapment of Device (1212); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the dhr and reported complaint, the most probable cause for this complaint was considered adverse event related to patient condition.The reported events do not indicate any device damages or failures during unpackaging, preparation, or testing.It is known that the rota device can be used within severe patient anatomy, and that the likelihood of adverse events occurring can increase during use within severe patient anatomy.As the reported events indicate that the device was impacted by the significant calcification, it was considered likely that the reported events were attributable to the severe patient anatomy encountered during the procedure.E1-initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that the burr got stuck in the lesion.A 1.50mm rotablator rotalink plus was selected for use.During the procedure, inside the patient, when the burr rotated at high speed to push cross the significant calcified plaque, the speed decreased and the burr was bitten by the calcified lesion resulting in mechanical stutter.The device was completely removed from the patient's body, and the procedure was completed with another of the same device.There were no complications, and patient was stable post procedure.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25847612
Report Number2124215-2026-38329
Device Sequence Number10434845
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)261104(10)35416285
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0035416285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/16/2026
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown